Almost commuting matrices and a quantitative version of the Brown-Douglas-Fillmore theorem

I. David Berg University of Illinois, Urbana, IL, U.S.A. Kenneth R. Davidson University of Waterloo, Waterloo, Ontario, Canada

TBD mathscidoc:1701.331745

Acta Mathematica, 166, (1), 121-161, 1987.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 434 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{i.1987almost,
  title={Almost commuting matrices and a quantitative version of the Brown-Douglas-Fillmore theorem},
  author={I. David Berg, and Kenneth R. Davidson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315657269454},
  booktitle={Acta Mathematica},
  volume={166},
  number={1},
  pages={121-161},
  year={1987},
}
I. David Berg, and Kenneth R. Davidson. Almost commuting matrices and a quantitative version of the Brown-Douglas-Fillmore theorem. 1987. Vol. 166. In Acta Mathematica. pp.121-161. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315657269454.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved